# SDR ASAA0945985

- Difficulty date: June 11, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C2631199
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B TRAILING EDGE WEDGE LOWER SURFACE HAS CLUSTERS OF DENTS.  PREPPED DAMAGED AREAS, FABRICATED, TREATED, PRIMED AND BONDED REPAIR DOUBLER IAW SRM.
